# SDR CA080530001

- Difficulty date: May 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft time: 37,438 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: S156520421041
- Condition: Loose
- Location: Main Rotor
- Part time: 4,694 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A POST-FLIGHT INSP, MECHANIC FOUND MOVEMENT BETWEEN THE FORK AND PISTON. THE PRIMARY SERVO WAS REPLACED.  AFTER DISASSEMBLY AT REPAIR STATION, IT WAS DISCOVERED THAT THE MOVEMENT WAS CAUSED BY THE BREAKDOWN OF A LAMINATED REPAIR SHIM INSTALLED BETWEEN THE FORK AND PISTON ROD, CAUSING THE LOSS OF TORQUE BETWEEN THE SERVO FORK AND PISTON ROD.  SUBMITTING THIS SDR IAW OUR REPAIR STATION CANADIAN SUPPLEMENT.  AN ASB 64B29-8 WAS RELEASED BY THE MFG, ON MAY 24, 2008 (TC NR 20080530001)
